Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On TB treatment, have variations in cycle, heavy flow and excessive white discharge. Normal?

Hi, I got TB. My age is 25+. I am not married. Getting treated by it. Having medicines and during this time i am having hormonal changes like getting changes in period cycle, overflow of period, discharge of more white liquid. Its end of 5th month of treatment and in this 5th month i have not got my periods. So, please let me know is this normal? And in this month I got more white liquid than before too? Is it ok?
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
You have not mentioned what TB you had (Lungs/genital TB). Normally TB medicines won't cause all the symptoms you are experiencing. Its better to consult gynecologist & get treated.
Wish you good health.
Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor